# SDR AALA20050528

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - EMERGENCY LIGHTS AT ROWS 20HJ AND 21HJ INOPERATIVE.  REPLACED BATTERY PACK AT ROW 20 FOR EMERGENCY LIGHTS AT ROWS 20HJ AND 21HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
